# SDR TWAA0013216

- Difficulty date: August 3, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND BLIND FASTENER INSTALLED AT STA 218, LONGERON 6R.  REMOVED BLIND FASTENER.  FOUND SKIN DAMAGE.  REMOVED DAMAGED AREA OF SKIN WITH .625 INCH SPOTFACE.  INSTALLED TITANIUM DOUBLER PER SRM 53-04 FIG 38.
